MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Defective Component (2292); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of ascys0137 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that bevel inclination and burrs on the tip of the needle.No other information was provided.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damaged needle tip is confirmed and was determined to be use related.One 20 x 0.75 in.Miniloc winged infusion set was returned for evaluation.An initial visual observation showed use residue on the returned sample.A microscopic observation revealed the tip of the needle was barbed and curled outward, suggesting contact between the needle and the port base.It is advised to verify that the needle length is correct based on port reservoir depth, tissue thickness, and the thickness of any dressing beneath the bend of the needle; if the needle is too long, the needle and/or port may be damaged at insertion.Additionally, it is advised to avoid manipulation of the needle and infusion set once the needle is inserted into the port.A lot history review (lhr) of ascys0137 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
MINILOC SAFETY INFUSION SET 20G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9287355
Report Number3006260740-2019-03481
Device Sequence Number13491597
Product Code FPA
UDI-Device Identifier00801741048784
UDI-Public(01)00801741048784
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02020-75
Device Lot NumberASCYS0137
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer 10/17/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1